# SDR QXEA200301466

- Difficulty date: November 20, 2003
- Submitted: November 24, 2003
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4048
- Aircraft time: 5,527 hours, 6,293 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Switch
- Part number: 1173T076207
- Condition: Failed
- Location: Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA- ON FLIGHT 2038 NR 2 BLEED HOT CAUTION LIGHT IN FLIGHT.  FOLLOWED CHECKLIST.  AFTER NR 2 BLEED TURNED OFF, LIGHT GOES OUT.  REMOVED AND REPLACED BOTH NACELLE DUCT LEAK OVER TEMPERATURE SWITCHES.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
